Invariants of simple algebras

Cited 10 time in webofscience Cited 0 time in scopus
  • Hit : 545
  • Download : 0
We determine the group of invariants with values in Galois cohomology with coefficients Z/2Z of central simple algebras of degree at most 8 and exponent dividing 2.
Publisher
SPRINGER
Issue Date
2009-08
Language
English
Article Type
Article
Keywords

DIVISION-ALGEBRAS; DEGREE-4

Citation

MANUSCRIPTA MATHEMATICA, v.129, no.4, pp.409 - 421

ISSN
0025-2611
DOI
10.1007/s00229-009-0265-4
URI
http://hdl.handle.net/10203/102312
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 10 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0